EconPapers    
Economics at your fingertips  
 

Uniformly Order Eight Implicit Second Derivative Method for Solving Second-Order Stiff Ordinary Differential Equations ODEs

Pius Tumba, Sabo John* and Markus Hamadina
Additional contact information
Pius Tumba: Department of Mathematic, Adamawa State University, Mubi-Nigeria
Sabo John*: Department of Mathematic, Adamawa State University, Mubi-Nigeria
Markus Hamadina: Department of Statistics, Adamawa State Polytechnic, Yola-Nigeria

Academic Journal of Applied Mathematical Sciences, 2018, vol. 4, issue 5, 43-48

Abstract: A one-step hybrid block method for initial value problems of general second order Ordinary Differential Equations has been studied in this paper. In the derivation of the method, power series is adopted as basis function to obtain the main continuous scheme through collocation and interpolations approach. Taylor method is also used together with new method to generate the non-overlapping numerical results. The new method is then applied to solve the system of second-order stiff ordinary differential equations and the accuracy is better when compared with the existing methods in terms of error.

Keywords: Power series; Collocation and interpolation method; Hybrid block method; Stiff ODEs; System of second Order ODEs. (search for similar items in EconPapers)
Date: 2018
References: View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams4(5)43-48.pdf (application/pdf)
https://www.arpgweb.com/?ic=journal&info=archive&j ... 018&issue=5&volume=4 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2018:p:43-48

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2018-07-28
Handle: RePEc:arp:ajoams:2018:p:43-48